Crohn's disease is found among people who take Lipitor, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Humira, and have Crohn's disease . We study 128,433 people who have side effects while taking Lipitor from FDA and social media. Among them, 134 have Crohn's disease. Find out below who they are, when they have Crohn's disease and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from Lipitor 130,123 users)
Crohn's disease (condition that causes inflammation of the gastrointestinal tract) has been reported by people with fever, rashes, drug ineffective, abdominal pain, diarrhea (latest reports from 73,220 Crohn's disease patients).
On Jul, 27, 2016
128,433 people reported to have side effects when taking Lipitor.
Among them, 134 people (0.1%) have Crohn's Disease
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I'm 64, taking 80mgs of Lipator for 9 years. Dry mouth just started 3 months ago. Wakes me up several times during the night. Extremely dry, hard to swallow. I use Biotene toothpaste, mouthwash and spray. Best thing though to get things going is chewing sour gum. A little panic though when you wake up unable to swallow. By noon usually things are better....nights and morning are tough.
Hi, my name is Kris and am I received a call from my Primary Care Physician's Office this morning advising my Glucose and A1C levels were high suggesting I am a diabetic. I currently take a Tysabri infusion once every 4 weeks and have done so since 2008. I've also taken Avonex, Mexitrate, Rebiff and Copaxone. In addition to the drugs mentioned above, I also take Atorvastic (Lipitor Generic, 20 mg) for high cholesterol, a general vitamin, flaxseed oil and Vitamin D. Previously when taking a high dose of Lipitor (80 mg) plus Tysabri, it caused my liver counts to go up. Thus my doctor took me off statins completely. Is it possible, since I've been on Tysabri for a long that it is affecting how my system handles Glucose/sugars-A1C?
I am experiencing fatigue, muscle cramps, and muscle and joint pain. I have read that others have experienced the same as a result of taking these medications together. Anybody else have a similar experience?
Hi took Lipitor for 4 weeks and my partner lost his memory 12 months ago. It has improved but he has developed masked facies and still has memory problems and behaviour problems. Has anyone had this type of experience from Lipitor? thanks
I have endometriosis and am getting Lupron Depot injections as suprressive therapy. My IBS has now turned into inflammatory bowel disease. I am in constant pain and vomit frequently. My third injection was on 6/20. I had to go to the ER on 6/21 for nonstop vomiting and severe abdominal pain. ...
I'm 64, taking 80mgs of Lipator for 9 years. Dry mouth just started 3 months ago. Wakes me up several times during the night. Extremely dry, hard to swallow. I use Biotene toothpaste, mouthwash and spray. Best thing though to get things going is chewing sour gum. A little panic though ...
Hi My name is Claudia and was diagnosed with autoimmune hepatitis 12/2011. I had been taking Lipitor for many years but since being diagnosed have stopped taking. Anyone here still taking a cholesterol lower med.? If so which one?
I have never had this problem till i began lipitor, and cannot find any other reason for this. I have no physical findings on physical examination of the area. I have been on lipitor for two months and am a 58 yr old caucasian male. Does anyone know if this is a problem besides having this ...
I am 69 years old and have being taking Lipitor for 2-1/2 years. I have always being troubled with UTI's but in the last 2-1/2 years have had repeated problems, averaging about one every 3 months. I have just begun researching the medications I am taking to see if medications could be ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.